# SDR EISA95365

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND LEFT INBOARD MID FLAP, 11TH INTERNAL RIB FROM INBOARD UNDERSIDE OF FLANGE NEAR CENTER SPAR, CORROSION FOUND TO BE OUT OF LIMITS.  MADE L-ANGLE AND INSTALLED IAW SRM 57-40-2 FIG 1.  FABRICATED ONE ANGLE 1 INCH BY 2.25 INCH BY 2 INCH FROM 7075-T6 .O63 IAW SRM 57-40-2 FIG 1.  (M)
